# SDR ANCF20220408017

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N960AV
- Make and model: Airbus A320-214
- Aircraft serial: 6125
- Aircraft time: 15,161 hours, 9,330 cycles
- Engine: Cfmint CFM565B43
- Engine time: 16,404 hours, 10,605 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORT
05.APR.2022 WO 16'470'004=> (L/G DOORS) - AFTER TO WHEN L/G LEVER WAS SELECTED TO UP, ECAM L/G DOOR NO CLOSED WAS TRIGGERED. ECAM PROCEDURES WAS PERFORMED AND IT WAS UNSUCCESFULL RECYCLE

ACTION
07.APR.2022 => IAW TO TSM TASK 32-31-00-810-859-A   NLG DOOR NOT CLOSE FULLY SLOW TO OPERATEE STEP 4A2(A) THE ROD LENG RH WAS ADJUSTED IN 848 MM IAW TO 32-31-41-400-001 AND FUNTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THR NOSE LANDING GEAR WAS PERFORMED
